| Model Number |
8404ZX |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that: user reports that when connecting the 8404axc and 11302bdx to enable dual-screen mode, the display blacks out after several minutes.We connected 8404axc and 11302bdx and checked the phenomenon with dual-screen display, but we did not observe the blackout issue within a few minutes.No patient involvement reported.No negative impact in state of health reported.
Additional Manufacturer Narrative
Accordingly, we would like to give a summary of our results regarding the reported issue.The fault description provided by the customer, "display blacks out," could not be verified during the technical inspection.The inspection revealed that the device is fully functional.Internal karl storz reference number: (b)(4).